MathSciNet Relay Station
MathSciNet bibliographic data
MR1338465 (96g:53044) 53C15 (53C25 58F18)
Rukimbira, Philippe Topology and closed characteristics of $K$-contact manifolds. Bull. Belg. Math. Soc. Simon Stevin 2 (1995), no. 3, 349–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement